A homogeneity condition guaranteeing bifurcation in multiparameter nonlinear eigenvalue problems

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)159-169
Number of pages11
JournalNonlinear Analysis
Volume8
Issue number2
DOIs
StatePublished - 1984

Keywords

  • Bifurcation
  • codimension 1 manifold
  • homogeneity condition
  • multiparameter nonlinear eigenvalue problem
  • proper crossing of changing degree
  • topological index

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this